Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 1, 2020, 3:46 AM CDT. It took effect at Oct 1, 2020, 10:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2020, 3:46 AM CDT (08:46 UTC)
- In effect from
- Oct 1, 2020, 10:00 PM CDT
- Expired
- Oct 2, 2020, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
527 WHUS74 KMOB 010846 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 346 AM CDT Thu Oct 1 2020 GMZ631-632-650-655-670-675-011700- /O.NEW.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 346 AM CDT Thu Oct 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 10 PM this evening to 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
121 WHUS74 KMOB 011445 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 945 AM CDT Thu Oct 1 2020 GMZ631-632-650-655-670-675-012300- /O.CON.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 945 AM CDT Thu Oct 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida including lower Mobile Bay and the Mississippi Sound. * WHEN...From 10 PM this evening to 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS74 KMOB 012006 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 306 PM CDT Thu Oct 1 2020 GMZ631-632-650-655-670-675-020500- /O.CON.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 306 PM CDT Thu Oct 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida including lower Mobile Bay and the Mississippi Sound. * WHEN...From 10 PM this evening to 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
683 WHUS74 KMOB 020325 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1025 PM CDT Thu Oct 1 2020 GMZ631-632-650-655-670-675-021100- /O.CON.KMOB.SC.Y.0046.000000T0000Z-201002T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1025 PM CDT Thu Oct 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida including lower Mobile Bay and the Mississippi Sound. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
053 WHUS74 KMOB 021059 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 559 AM CDT Fri Oct 2 2020 GMZ631-632-650-655-670-675-021500- /O.CON.KMOB.SC.Y.0046.000000T0000Z-201002T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 559 AM CDT Fri Oct 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida including lower Mobile Bay and the Mississippi Sound. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 11:50 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Sep 30, 11:50 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1150 PM CDT Wed Sep 30 2020 .AVIATION... 06Z issuance...VFR conditions, with clear skies and fair weather, will continue through the TAF period. Light winds tonight will become northwesterly and increase to be between 5-10 knots through Thursday morning, persisting through the afternoon. With the passage of a dry cold front Thursday evening, winds will then shift to be out of the north and be around 5 knots over the inland areas and around 10 knots right along the coast. /26 && .PREV DISCUSSION... /issued 1038 PM CDT Wed Sep 30 2020/ NEAR TERM /Now Through Thursday Night/...An upper level trough over the eastern CONUS will stay fairly stationary but amplify through the near term period. Meanwhile, a reinforcing surface cold front will progress over the southeastern CONUS during this time, with passage over the local area Thursday afternoon and evening. This feature is not expected to bring much precipitation or clouds, but usher in cooler, drier air as well as increased northwesterly winds down into the deep south by late week. Thus, dry and clear conditions will prevail through Thursday night. Low temperatures overnight tonight will be in the lower to mid 50s north of I-10 and in the mid to upper 50s south. Highs Thursday will then be in the lower to mid 80s, with overnight lows Thursday night similar to tonight. A LOW RISK of rip currents will also continue through the period. /26 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.